# SDR UALA2013040202151

- Difficulty date: April 2, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 57,734 hours, 6,898 cycles
- Engine: Pwa PW4056
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 15F6951146
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 36 AND 37 RT SIDE FLOOR PANEL SOFT.   REPLACED ROW 36 AND 37 RIGHT SIDE FLOOR PANEL WITH MANUFACTURED FLOOR PANEL.
